CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Giombi-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018
Number of items: 2.

2018

Giombi, Simone and Perlmutter, Eric (2018) Double-Trace Flows and the Swampland. Journal of High Energy Physics, 2018 (3). Art. No. 026. ISSN 1126-6708. https://resolver.caltech.edu/CaltechAUTHORS:20170928-111745842

Giombi, Simone and Kirilin, Vladimir and Perlmutter, Eric (2018) Double-Trace Deformations of Conformal Correlations. Journal of High Energy Physics, 2018 (2). Art. No. 175. ISSN 1126-6708. https://resolver.caltech.edu/CaltechAUTHORS:20180117-161506007

This list was generated on Wed Oct 16 02:27:40 2019 PDT.